On the projective class group of cyclic groups of prime power order.
Commentarii mathematici Helvetici, Tome 52 (1977), pp. 415-452
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1977__52_139702,
author = {M.A. Kervaire and M. Pavaman Murthy},
title = {On the projective class group of cyclic groups of prime power order.},
journal = {Commentarii mathematici Helvetici},
pages = {415--452},
year = {1977},
volume = {52},
zbl = {0355.12009},
url = {http://geodesic.mathdoc.fr/item/CMH_1977__52_139702/}
}
M.A. Kervaire; M. Pavaman Murthy. On the projective class group of cyclic groups of prime power order.. Commentarii mathematici Helvetici, Tome 52 (1977), pp. 415-452. http://geodesic.mathdoc.fr/item/CMH_1977__52_139702/